# SDR 0002789910

- Difficulty date: July 26, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- Aircraft time: 77,959 hours, 91,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AFT OF ROW 18.  REPLACED POWER SUPPLY FUSE.  OPERATIONAL CHECK NORMAL.
